

SA MOTOR RACING CHAMPIONSHIP

ROUND 1

FEBRUARY 22



FURTHER SUPPLEMENTARY REGULATIONS









Motorsport Australia 2025 South Australian Motor Racing Championship

Further Supplementary Regulations Event 1 22nd February 2025, Mallala Motorsport Motorsport Australia Permit Number 525/2202/01

1. EVENT TITLE DATE & VENUE

The Event shall be known as **Motorsport Australia 2025 South Australian Motor Racing Championship Event 1** and will be conducted on the **22nd February 2025** at **Mallala Motorsport Park, South Australia**.

2. ORGANISATION & STATUS

Held under the International Sporting Code of the FIA including Appendices, the National Competition Rules of Motorsport Australia, the Circuit Race Standing Regulations (CSRS), and the Motorsport Australia South Australian Motor Racing Championship Series Regulations, these Supplementary Regulations and any Further Regulations or Bulletins that may be issued.

The Event will be conducted under and in accordance with Motorsport Australia OH&S, Safety 1st, Integrity and Legal, and Risk Management Policies, which can be found on the Motorsport Australia website at www.motorsport.org.au.

Certain public, property, professional indemnity and personal accident insurance is provided by Motorsport Australia in relation to the Event. Further details can be found in the Motorsport Australia Insurance Handbook, available at www.motorsport.org.au.

This Event is a **State Championship Race Event**.

3. ADMINISTRATION AND EVENT STAFF

Organiser/Promoter: The Bend Motorsport Park P/L

543 Dukes Highway, TAILEM BEND SA, 5260 ABN: 91 609 932 685

Contact: 08 81655700 or email samrc@thebend.com.au

Organising Committee: Chris Frith, Owen Smith Adam Brook and Janelle Holding

Clerk of the Course	Owen Smith
Dept Clerk of the Course	Chris Frith
Asst Clerk of the Course	Andrew Leitch
Asst Clerk of the Course	Brad Morrison
Asst Clerk of the Course	Rob Thiry
Asst Clerk of the Course	<u>Vince Ciccarelllo</u>
Secretary of the Event	Janelle Holding
Dept secretary of the Event	Jack Holding
Chief Scrutineer	<u>Tim Edmonds</u>
Chief Timekeeper	Emily de Longte
Chief Steward	<u>Christopher Platt</u>

Steward	Andrew Robinson	
Judges of Fact:		
Start & Finish	Owen Smith, Chris Frith, Andrew Leitch,	
	Brad Morrison, Emily de Longte, Graham	
	<u>Church</u>	
Pit Lane speed	To be advised by Bulletin	
Noise	John McKinlay	

4. CIRCUIT DETAILS

Length: 2.6 Kilometres
Direction: Clockwise

Track Density: In accordance with Mallala Motorsport Park, track licence.

Stewards Office: Located in the Media Pavilion

Secretary of the Event Office: Located on the Ground Floor of the Race Control Tower

Notice Board: Available electronically via Sportity App Password **SAMRC25**

5. AUTOMATIC TIMING

a. The Organisers utilise an automatic timing system, which requires all race vehicles to be fitted with an operating Dorian DATA-1 timing transmitter anytime the race vehicle is on the track, which is the Competitor's responsibility. DATA-1 transmitters are available for purchase from Dorian Industries, 6/29 Graham Court, Hoppers Crossing, VIC 3129.

- b. The correct Dorian number must be recorded in Event Entry.
- c. Any competitor without a working transmitter may not have times recorded and may be allocated a grid position at the rear of the grid.

6. Start Procedures

- 6.1 Circuit Excels Non-Championship Standing Start
- 6.2 Formula Vee Non-Championship Standing Start
- 6.3 Improved Production Non-Championship Standing Start
- 6.4 Saloon Cars/ HQ's Non- Championship Standing start. 4 Grid row spaces between Saloon Cars & HQ Holdens
- **6.5 SuperSports Racing SA** Non-Championship Rolling start with 2 formation laps
- 6.6 SA Aussie Racing Cars Non-Championship Rolling Start

7. Documentation

Documentation for all categories will be from 1300-1600 on Friday 21^{st} February 2025 and 0900-1130 on Saturday 22^{nd} February 2025.

8. Schedule

Refer Appendix A

9. Driver Briefing Times

Formula Vee	Saturday 22nd Feb 2025 at 1000am	Clem Smith Room
SuperSports & Aussie Racing Cars	Saturday 22nd Feb 2025 at 1020am	Clem Smith Room
Circuit Excel	Saturday 22nd Feb 2025 at 1100am	Clem Smith Room
Saloon Cars / HQ	Saturday 22nd Feb 2025 at 1130am	Clem Smith Room
Improved Productions	Saturday 22nd Feb 2025 at 1150am	Clem Smith Room

COMPETITORS ARE TO REMAIN AT THE CIRCUIT FOR 30 MINUTES AFTER THEIR LAST RACE.

Janelle Holding Secretary of the Event



Race Meeting Mallala





START	END	SESSION	CATEGORY	DURATION		
7.00am	5	GATES OPEN		20.51011		
9.00am	11.30am	DOCUMENTATION				
10.00am	10.15am	DRIVER BRIEFING	Formula Vee			
10.20am	10.35am	DRIVER BRIEFING	Prototypes + Aussie Racers			
11.00am	11.20am	DRIVER BRIEFING	Circuit Excel (all)			
11.30am	11.45am	DRIVER BRIEFING	Saloon Cars / HQ			
11:50am	12.05am	DRIVER BRIEFING	Improved Production			
11.00	11.15	Qual.	Formula Vee	15 Minutes		
		Break				
11.20	11.35	Qual.	Supersports	15 Minutes		
		Break				
11.40	11.55	Qual.	Aussie Racecars	15 Minutes		
		Break				
12.00	12.15	Qual.	Circuit Excel Masters	15 Minutes		
42.20	42.25	Break	5 1 6 /110	45.00		
12.20	12.35	Qual.	Saloon Cars / HQ	15 Minutes		
12.40	12.55	Break	Important Dradustics	1 F. M. incubas		
12.40	12.55	Qual. Break	Improved Production	15 Minutes		
1.00	1.15	Qual.	Circuit Excel Trophy	15 Minutes		
1.00	1.13	Break	circuit Excel Hopily	13 Millares		
1.20	1.35	Race 1	Formula Vee	12min + 1lap		
1.20	1.55	Break	. J. Maid VCC	-2.11.11 - 1.αρ		
1.40	1.55	Race 1	Supersports	12min + 1lap		
2110	2100	Break	oupersports	IIIIII · IIop		
2.00	2.15	Race 1	Aussie Racecars	12min + 1lap		
		Break				
2.20	2.35	Race 1	Circuit Excel Masters	12min + 1lap		
	•	Lunch Brea	ak - 30min			
3.05	3.20	Race 1	Saloon Cars / HQ	12min + 1lap		
		Break				
3.25	3.40	Race 1	Improved Production	12min + 1lap		
		Break				
3.45	4.00	Race 1	Circuit Excel Trophy	12min + 1lap		
		Break				
4.05	4.20	Race 2	Formula Vee	12min + 1lap		
		Break				
4.25	4.40	Race 2	Supersports	12min + 1lap		
		Break				
4.45	5.00	Race 2	Aussie Racecars	12min + 1lap		
5.05	F 20	Break	0: ::5 144 :	12		
5.05	5.20	Race 2	Circuit Excel Masters	12min + 1lap		
E 25	E 40	Break Race 2	Saloon Care / HO	12min + 1lan		
5.25	5.40	Break	Saloon Cars / HQ	12min + 1lap		
5.45	6.00	Race 2	Improved Production	12min + 1lap		
5.45	0.00	Break	improved i roduction	τΖιιιιι τ τιαρ		
6.05	6.20	Race 2	Circuit Excel Trophy	12min + 1lap		
0.03	5.20	Break	z sait z.icci i opiiy			
6.25	6.45	Race 3	Formula Vee	17min + 1lap		
		Break				
6.50	7.10	Race 3	Supersports	17min + 1lap		
		Break				
7.15	7.35	Race 3	Aussie Racecars	17min + 1lap		
	Dinner Break - 30min					
8.05	8.25	Race 3	Circuit Excel Masters	17min + 1lap		
		Break				
8.30	8.50	Race 3	Saloon Cars / HQ	17min + 1lap		
		Break				
8.55	9.15	Race 3	Improved Production	17min + 1lap		
		Break				
9.25	9.45	Race 3	Circuit Excel Trophy	17min + 1lap		
	TRACK CLOSES					